Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Interlocking resonance patterns in galaxy disks
Authors: Font, J.; Beckman, J. E.; Querejeta, M.; Epinat, B.; James, P. A.; Blasco-herrera, J.; Erroz-Ferrer, S.; Pérez, I.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: The Astrophysical Journal Supplement Series
Volume: 210
Issue / Number: 1
Start Page: id. 2 (30 pp)
Document Type: Article
ID: 709879.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.